# SDR IPXA2M75679

- Difficulty date: September 12, 2012
- Submitted: October 8, 2012
- Operation: Air carrier
- Aircraft: N295UP
- Make and model: Doug MD-11F
- Aircraft serial: 48475
- Aircraft time: 71,168 hours, 10,529 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB2892503
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 4C, LEFT WING FIXED L/E BEADED DOUBLER CRACKED NEAR XORS 452.  REPAIRED PER EA 011-5730-01-A4277 REV.IR,  EO MD11-5730-48759-A. MAJOR REPAIR
